# SDR SWAA2021051069478

- Difficulty date: May 5, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 46,316 hours, 27,775 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND STAB RIB AT 166.30 HAS A POSSIBLE CRACK ON THE STIFFENER 23 INCHES FROM THE FRONT SPAR. ; THE LEFT HAND STAB RIB AT 166.30 HAS A POSSIBLE CRACK ON THE STIFFENER 23 INCHES FROM THE FRONT SPAR. / REPAIR PER SRM 55-10-09-2R-4 OR SRM 55-10-09-2R-5
